# SDR AALA20120101ORD01

- Difficulty date: January 1, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N9304C
- Make and model: Doug DC-9-83
- Aircraft serial: 49530
- Aircraft time: 67,898 hours, 34,037 cycles
- Engine: Pwa JT8D219
- Engine time: 1,782 hours, 982 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RIGHT ENGINE COMPRESSOR STALLED IN FLIGHT.  EMERGENCY DECLARED FLIGHT RETURNED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE AT ORD ON 01/02/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
